# SDR LOMA2014042500279

- Difficulty date: April 22, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N807MM
- Make and model: Cndair CL6002A12
- Aircraft serial: 3014
- Aircraft time: 9,375 hours, 5,565 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detection Sys
- Part number: 355502310
- Condition: False Activation
- Location: Overheat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT 10TH STAGE DUCT FAIL LIGHT ILLUMINATED DURING FLIGHT.  TROUBLESHOT AND FOUND NO BLEED AIR LEAKS FROM RT 10TH STAGE MANIFOLD.  FALSE INDICATION.  REPLACED ALL OVERHEAT DETECTOR LOOPS FOR RT 10TH STAGE BLEED AIR LEAK DETECTION SYSTEM.
